IJPAM: Volume 108, No. 4 (2016)
FOR MEASURABLE OPERATORS
Shakarim State University Of Semey
Glinka st. 20A, Semey, KAZAKHSTAN
Abstract. In this present paper we proved some subadditivity submajorisation inequalities for operator concave and operator convex function of -measurable operators. Our results extended some results of Hansen [#!H1980!#] and Bourin [#!B!#].
Received: June 4, 2016
AMS Subject Classification: 46L10, 46L50, 47D25
Key Words and Phrases: von Neumann algebra, -measurable operator, operator inequality
Download paper from here.
DOI: 10.12732/ijpam.v108i4.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 887 - 894
MEASURABLE OPERATORS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).